Scientists suspect low-dose effects have led to global epidemic
by Tsk2000 on Thu Mar 22, 2007 12:00 AM
by Char02032 on Fri Mar 23, 2007 12:00 AM
by Witchdoctor on Sat Mar 24, 2007 12:00 AM
Measure the "ionized calcium" in your blood since this is the active form.
Also you should have your "parathyroid hormones " checked. he may have taken them all out or damaged them. You may need supplemental parathormone shots.
by Kilgh on Tue Mar 27, 2007 12:00 AM
by Tsk2000 on Tue Mar 27, 2007 12:00 AM
Thanks every one for all your responses. How long will it take for the calcium levels to get normal after surgery? Doctor said after few days I should be on less dosage and and so on and after few days/months no calcium supplements at all. Just curious how much time will it take for the entire situation to get better.
Thanks once again in advance.
by Cydreamcy on Sun Apr 15, 2007 12:00 AM
it's best to check with your Endocrinologist about calcium levels, but usually shouldn't take long to have your calcium back to normal. When I had my thyroid taken out, they would do test on my face to check for low calcium. If you gently hit your cheeck/jaw area, and it twitches, or if you feel tinggly around that area, it means you are low in calcium. But it's Best to ask your doctor, he might do blood work on you.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.